RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 117(159), Number 1, Pages 44–59 (Mi msb2180)  

This article is cited in 3 scientific papers (total in 3 papers)

A multidimensional Tauberian theorem for holomorphic functions of bounded argument and the quasi-asymptotics of passive systems

Yu. N. Drozhzhinov


Abstract: In this paper a multidimensional Tauberian theorem is proved that establishes a connection between the behavior of a generalized function in a cone and the behavior of its Laplace transform in the neighborhood of zero in the tube domain over the cone. Here it is assumed that the Laplace transform has nonnegative imaginary part or, more generally, bounded argument. The theorem is used to illuminate sufficient conditions for the existence of an angular limit of holomorphic functions of bounded argument. An example is constructed of a holomorphic function with bounded nonnegative imaginary part in $T^{R_+^2}$, having a limit over a countable set of rays coming into the origin, but without an angular limit.
In addition, a number of theorems on the existence of quasi-asymptotic limits of the solutions of multidimensional convolution equations are proved, and examples are considered of finding quasi-asymptotic limits of fundamental solutions of hyperbolic operators with constant coefficients, as well as of passive systems. The quasi-asymptotic limit of a fundamental solution of the system of equations governing a rotating compressible fluid is found, and similarly for other systems.
Bibliography: 10 titles.

Full text: PDF file (792 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 45:1, 45–61

Bibliographic databases:

UDC: 517.53
MSC: Primary 32A99; Secondary 44A10, 35L99, 76L05
Received: 13.04.1981

Citation: Yu. N. Drozhzhinov, “A multidimensional Tauberian theorem for holomorphic functions of bounded argument and the quasi-asymptotics of passive systems”, Mat. Sb. (N.S.), 117(159):1 (1982), 44–59; Math. USSR-Sb., 45:1 (1983), 45–61

Citation in format AMSBIB
\Bibitem{Dro82}
\by Yu.~N.~Drozhzhinov
\paper A~multidimensional Tauberian theorem for holomorphic functions of bounded argument and the quasi-asymptotics of passive systems
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 117(159)
\issue 1
\pages 44--59
\mathnet{http://mi.mathnet.ru/msb2180}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642488}
\zmath{https://zbmath.org/?q=an:0512.32003|0497.32001}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 45
\issue 1
\pages 45--61
\crossref{https://doi.org/10.1070/SM1983v045n01ABEH002585}


Linking options:
  • http://mi.mathnet.ru/eng/msb2180
  • http://mi.mathnet.ru/eng/msb/v159/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. N. Drozhzhinov, B. I. Zavialov, “Asymptotic properties of some classes of generalized functions”, Math. USSR-Izv., 26:1 (1986), 77–131  mathnet  crossref  mathscinet  zmath
    2. Yu. N. Drozhzhinov, B. I. Zavialov, “Multidimensional Tuberian comparison theorems for generalized functions in cones”, Math. USSR-Sb., 54:2 (1986), 499–524  mathnet  crossref  mathscinet  zmath
    3. Markus Niemann, Ivan G. Szendro, Holger Kantz, “1/fβ noise in a model for weak ergodicity breaking”, Chemical Physics, 375:2-3 (2010), 370  crossref
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:215
    Full text:56
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019